Balancedness of some subclasses of circular-arc graphs (Extended abstract)

Flavia Bonomo, Guillermo Durán, Martin Safe, Annegret Wagler
Electronic Notes in Discrete Mathematics, Volume 36, page 1121--1128 - 2010
Download the publication : BDSW10.pdf [177Ko]  

BibTex references

@Article\{BDSW10,
  author       = "Bonomo, Flavia and Dur\'an, Guillermo and Safe, Martin and Wagler, Annegret",
  title        = "Balancedness of some subclasses of circular-arc graphs (Extended abstract)",
  journal      = "Electronic Notes in Discrete Mathematics",
  volume       = "36",
  pages        = "1121--1128",
  year         = "2010",
  publisher    = "Elsevier",
  url          = "http://publicaciones.dc.uba.ar/Publications/2010/BDSW10"
}

Other publications in the database

» Flavia Bonomo
» Guillermo Durán
» Martin Safe
» Annegret Wagler